In association with the makers of Nurofen and Gaviscon

Nurofen Pain Relief 200mg Soft Capsules

Nurofen Pain Relief 200mg Soft Capsules

16 Capsules
£4.29
In Stock
Delivery information Product #0146622

Please note images are for illustration purposes and may differ from the product(s) you receive.

Nurofen Pain Relief provides pain relief for up to 8 hours from one 400mg dose.

Nurofen Pain Relief 200mg Soft Capsules 16s

Nurofen Pain Relief 200mg Soft Capsules contain ibuprofen, which has anti-inflammatory properties that’s effective for mild to moderate joint, back and muscle pains and more.

  • Effective pain relief.
  • Contains ibuprofen.
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, dental pain, period pain, cold & flu symptoms and fever.

 

Nurofen Pain Relief 200mg Soft Capsules. Contains Ibuprofen. For pain relief. Always read the label.

UK/CC/0219/0002

  • Adults and children from 12 years: Take 1 or 2 capsules with water, up to 3 times a day as required. Leave at least 4 hours between doses (maximum 6 tablets in 24 hours).
  • Do not give Nurofen Pain Relief Soft Capsules to children under 12 years.
  • Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
  • For detailed dosing instructions please refer to the product leaflet.
  • Do Not Take if You:

    • Are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers.
    • Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
    • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines.
    • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs).
    • Are taking other NSAID painkillers or more than 75mg aspirin a day.
    • If you are on a low dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take this medicine.
    • Have severe liver or kidney problems.
    • Have heart problems, high blood pressure or blood coagulation disorder.
    • Have breathing difficulties.
    • Are in the  last 3 months of pregnancy.
    • Are under 12 years old.
    • Please see product leaflet for full list of warnings.

    Ibuprofen 200mg. Contains Sorbitol, Potassium Hydroxide 50% Solution (E525). Please see product leaflet for full list of ingredients.

     

    Nurofen Pain Relief 200mg Soft Capsules. Contains Ibuprofen. For pain relief. Always read the label.

    Why shop with YourPharmacy?

    • We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

    • We are registered with the GPhC (9010315).

    • We are powered by Chemist Direct, the UK's largest online pharmacy service.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply